# SDR DHL2003362009

- Difficulty date: June 17, 2003
- Submitted: June 18, 2003
- Operation: Air carrier
- Aircraft: N362DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 84
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ENGINE NR 1 A LOOP CAME ON IN FLIGHT.  ABNORMAL PROCEDURE PERFORMED.  UNABLE TO DUPLICATE CONDITION ON GROUND.  SYSTEM OPS CHECKED GOOD PER M/M 26-12-00.
